SMITHS MEDICAL ASD, INC. MEDEX LOGICAL PRESSURE MONITORING SYSTEM; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Back to Search Results |
| Model Number |
MX9604A |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.
Event or Problem Description
It was reported that the plastic part of the dome, where the transducer is attached to the equipment, is stuck in the structure making it impossible to connect.No patient injury was reported.